# SDR KPVA200125

- Difficulty date: November 18, 2001
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 10005511
- Part serial: 63436
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FOUND PORTABLE EMERGENCY LIGHT WILL NOT COME ON WHEN SELECTED ON.  REMOVED AND REPLACED PORTABLE EMERGENCY LIGHT ASSEMBLY.  OPS CHECK GOOD IAW DHC 8MM 33-51-01 PAGE 201.  (M)
